Tylenol Concentrated Infants Drops Acetaminophen Cherry Flavor
On This Page
- do not give more than directed (see overdose warning) - shake well before using - find right dose on chart. If possible, use weight to dose; otherwise, use age. - use only enclosed dropper designed for use with this product. Do not use any other dosing device. - fill to dose level - dispense liquid slowly into child's mouth, toward inner cheek - if needed, repeat dose every 4 hours while symptoms last - do not give more than 5 times in 24 hours - do not give for more than 5 days unless directed by a doctor - replace dropper tightly to maintain child resistance Attention: use only enclosed dropper specifically designed for use with this product. Do not use any other dosing device. Other information - store between 20-25 C (68-77 F) - do not use if plastic carton wrap imprinted "Safety Seal" or bottle wrap imprinted "Safety Seal" and "Use with Enclosed Dosing Device Only" is broken or missing - see bottom panel of carton for lot number and expiration date.
DescriptionConcentrated. Infants' Drops. CONTAINS Acetaminophen. Fever Reducer, Pain Reliever. INFANTS. Pediatricians' 1st Choice. Alcohol Free. Aspirin Free. Ibuprofen Free. Cherry FLAVOR.
Other DescriptionUses temporarily: - reduces fever - relieves minor aches and pains due to: - the common cold - sore throat - flu - headache - toothache Visit us at www.tylenol.com Questions or comments? call 1-877-895-3665 (English) or 1-888-466-8746 (Spanish)
IngredientsActive ingredient (in each 0.8 mL) - Purpose Acetaminophen 80 mg - Fever reducer/pain reliever. Inactive ingredients anhydrous citric acid, FD&C red #40, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, xanthan gum.
WarningsSore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use with any other product containing acetaminophen.
When using this product do not exceed recommended dose (see overdose warning).
Stop use and ask a doctor if
- pain gets worse or lasts more than 5 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present. These could be signs of a serious condition.
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
DistributorMcNeil Consumer Healthcare DIVISION OF MCNEIL-PPC, INC.
FORT WASHINGTON, PA 19034 USA